# SDR ASOA201706301745

- Difficulty date: June 30, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R CORRODED BETWEEN FS 310 AND FS 333. REMOVED AND REPLACED FLOOR STR 21R BETWEEN FS 280 AND FS 333 PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32420.  THIS IS A MAJOR REPAIR.
